# SDR DALA2016110108107

- Difficulty date: November 6, 2015
- Submitted: November 1, 2016
- Operation: Air carrier
- Aircraft: N387DA
- Make and model: Boeing 737832
- Aircraft serial: 30374
- Aircraft time: 54,327 hours, 21,549 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND FORWARD PIT RIGHT SIDE BAFFLE CORRODED BETWEEN STATION 500E TO 500F.  MAINTENANCE REMOVED AND REPLACED WITH NEW BAFFLE IAW DRAWING 143A7505 REV B, AND SRM 51-40-02.
